# SDR DXTA2009121803899

- Difficulty date: December 17, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N951QS
- Make and model: Cessna 750
- Aircraft serial: 7500151
- Aircraft time: 7,960 hours, 4,957 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 73838433
- Part serial: 960426
- Condition: Inoperative
- Location: Acm
- Part time: 1,494 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT BELOW FL300 WITH THROTTLES PULLED BACK & PA HP VALVE OPEN L-R CAS MESSAGE ILLUMINATED, A LOUD BANG HEARD BY BOTH PAX & CREW.  COMING FROM AFT OF PILOT SEATS BUT FWD OF PAX SEATS  & ACRID BURNING ODOR FILLED ACFT FOR SEVERAL MINTUES THEN ODOR DISSIPATED.  ONCE ON GROUND WITH APU RUNNING, ODOR & WHAT APPEARED TO BE SMOKE WOULD FILL ACFT IF ISOLATION VALVE WAS OPEN.  WHEN ISOLATION VALVE SELECTED CLOSED, ODOR & SMOKINESS DISAPPEARED.  FOUND INOP COCKPIT PAC/ACM. REPLACED WITH "REPAIRED" ACM. SERVICED OIL RESERVOIR & PERFORMED PRE-LUBE OF ACM BEARINGS. CHECKED COALESCER SOCKS. OPS CHECKS GOOD. MX IAW MM 21-00-00 & 21-52-00.
